# SDR 05FDEA00338

- Difficulty date: March 2, 2005
- Submitted: March 3, 2005
- Operation: Air carrier
- Aircraft: N481FE
- Make and model: Boeing 727-200
- Aircraft serial: 21463
- Aircraft time: 41,264 hours, 26,276 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 720D, RBL 4, WL 208 CORROSION ON FLOORBEAM.  REPAIRED PER SRM 53-10-8
